# SDR DALA13028543216

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL SKIN LOCATED AT FR 80+2" AFT UPPER FUSELAGE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BETWEEN FR 80 AND FR 81 AFT UPPER FUSELAGE IAW SRM 53-51-11, PARA 5.B, FIG 203 (SHEET 1).
